On the papers of Ramachandra and Kátai
Acta Arithmetica, Tome 62 (1992) no. 4, pp. 373-382
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
A. Sankaranarayanan 1 ; K. Srinivas 1
@article{10_4064_aa_62_4_373_382,
author = {A. Sankaranarayanan and K. Srinivas},
title = {On the papers of {Ramachandra} and {K\'atai}},
journal = {Acta Arithmetica},
pages = {373--382},
year = {1992},
volume = {62},
number = {4},
doi = {10.4064/aa-62-4-373-382},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-62-4-373-382/}
}
A. Sankaranarayanan; K. Srinivas. On the papers of Ramachandra and Kátai. Acta Arithmetica, Tome 62 (1992) no. 4, pp. 373-382. doi: 10.4064/aa-62-4-373-382
Cité par Sources :